I would take a good, food-grade multi-vitamin and add to it extra "B" vitamins. I would also take the herb, "Ginseng" this is one of the herbs that help strengthen the adrenal glands, thus, giving you more energy.
Ginseng is a tricky herb, particularly for women. There are different kinds of ginseng, and herbs that are also adaptogens that people sometimes call ginseng but aren't. The first thing I would do is get your blood work done by a physician to see if perhaps there's something going on with your thyroid or a form of anemia, which could mean a deficiency of B12 (more common with vegetarians) or iron. Also, is your sleep good sleep, are you depressed, are there hormonal things going on. Are you eating enough colored vegetables, especially dark leafy greens, and enough complex carbohydrates (whole grains) instead of simple carbs (white flour). Are you getting the right kind of fats so your body can burn them? As to supplementation, possibilities include bee pollen, royal jelly, spirulina, wheat grass, and adaptogens for the adrenals, but Chinese ginseng can be overly stimulating, particularly if your adrenals are overactive, so you might want to go with something such as eleuthero and rhodiola first, or American ginseng. This can be complicated, so it wouldn't be a bad idea to get a professional such as a holistic nutritionist or naturopath involved if this has been going on a long time. Good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.